Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Duluth, MN

August 4, 2014Iron County, Wisconsin

NWS Duluth, MN issued this special weather statement at Aug 4, 2014, 3:16 PM CDT for Iron County, Wisconsin. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 3:16 PM CDT (20:16 UTC)
Expired
Aug 4, 2014, 3:30 PM CDT
In force
14 min
Issued by
NWS Duluth, MN

County Iron County, WI

The radar

The Duluth radar (KDLH), 192 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WWUS83 KDLH 042016
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
316 PM CDT MON AUG 4 2014

WIZ004-042030-
IRON-
316 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN SOUTHEASTERN IRON COUNTY...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN IRON COUNTY...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  RURAL IRON COUNTY AT 330 PM

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4608 9009 4612 8992 4606 8991 4598 8992
      4597 8993 4597 9004

$$

GROCHOCINSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:15 PM CDT, 1 minute earlier.

Area forecast discussion, Aug 4, 3:15 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
315 PM CDT MON AUG 4 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM CDT MON AUG 4 2014

AT 315PM/2015Z...SURFACE HIGH PRESSURE WAS CENTERED OVER LAKE
SUPERIOR AND THE NORTHERN PLAINS. THERE WAS A WEAK SURFACE LOW
OVER FAR SE MINNESOTA. ITS SUBTLE INVERTED TROUGH EXTENDED NORTH
INTO NW WISCONSIN. THERE WAS A SHORTWAVE OVER NW ONTARIO...JUST
NORTH OF THE ARROWHEAD...MOVING TO THE ESE. A LAKE BREEZE HAD
MOVED WELL INLAND ALONG THE BAYFIELD PENINSULA...TWIN PORTS
AREA...AND ALONG THE NORTH SHORE. SKIES WERE GENERALLY CLEAR
CLOSER TO THE LAKE SUPERIOR...BUT PARTLY CLOUDY SKIES COVERED MUCH
OF THE REST OF THE FORECAST AREA. THERE WAS A BAND OF SHOWERS AND
STORMS IN NW WISCONSIN ALONG OR AHEAD OF THE INVERTED TROUGH.
THERE WERE SCATTERED LIGHT SHOWERS OVER THE NORTHERN
ARROWHEAD...THE INLAND PORTION OF COOK COUNTY. TEMPERATURES WERE
IN THE LOW TO MIDDLE 70S OVER MOST OF THE NORTHLAND...WITH DEW
POINTS RANGING FROM THE UPPER 40S AND LOW 50S OVER THE NORTHERN
FORECAST AREA...AND 50S TO LOW 60S OVER THE SOUTHERN FORECAST
AREA.

THROUGH EARLY THIS EVENING...THERE COULD CONTINUE TO BE ISOLATED
TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVER NW WISCONSIN
AS THE INVERTED TROUGH MOVES THROUGH THE AREA...AS WELL AS
ISOLATED SHOWERS AND STORMS OVER THE NORTHERN ARROWHEAD UNTIL THE
APPROACHING SHORTWAVE PASSES THE REGION.

LATER TONIGHT...THERE SHOULD BE CLEARING OVERNIGHT AS THE HIGH
PRESSURE MOVES INTO THE REGION AND THAT SHORTWAVE MOVES OUT. THERE
COULD BE SOME INCREASING CLOUD COVER OVER THE FAR NORTH LATER
TONIGHT AS ANOTHER WEAK SHORTWAVE IN CANADA APPROACHES THE
NORTHERN MINNESOTA. THE VERY LIGHT AND CLEAR SKIES WILL BE A
RECIPE FOR FOG. MODEL SURFACE CONDENSATION PRESSURE DEFICITS
SUGGEST SOME FOG FOR MOST OF THE FORECAST AREA...SO I INCLUDED
PATCHY FOG IN THE FORECAST FOR LATE TONIGHT.

TUESDAY...HIGH PRESSURE OVER THE REGION WILL GENERALLY PROVIDE
PARTLY TO MOSTLY SUNNY SKIES AND LIGHT WINDS. LIGHT NW FLOW OVER
THE ARROWHEAD AND A PASSING WEAK SHORTWAVE COULD CAUSE ENOUGH
AFTERNOON AND EARLY EVENING INSTABILITY TO GENERATE LIGHT SHOWERS
AND WEAK STORM OVER THE NORTHERN ARROWHEAD.

TUESDAY NIGHT...IT WILL BE ANOTHER RELATIVELY CLEAR NIGHT WITH
LIGHT WINDS. FOG IS POSSIBLE...BUT CONFIDENCE IS TOO LOW THIS FAR
OUT TO INCLUDE IN THE FORECAST YET.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 315 PM CDT MON AUG 4 2014

THE MAIN FEATURE FOR THE EXTENDED PERIOD WILL BE HIGH PRESSURE
OVER THE WESTERN GREAT LAKES. WINDS WILL BE BE ONSHORE FOR THE
START OF THE PERIOD KEEPING TEMPERATURES COOLER NEAR LAKE
SUPERIOR. THE HIGH WILL MOVE SLOWLY TO THE EAST BY THURSDAY NIGHT
ALLOWING FOR A WEAK SHORTWAVE TO ENTER FROM THE NORTHERN PLAINS.
THIS WILL BRING A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS FOR
MAINLY WESTERN SECTIONS OF THE FORECAST AREA INCLUDING THE
BRAINERD LAKES REGION. RECENT TRENDS OF THE ECMWF AND GFS KEEPS
THE NORTHLAND DRY THROUGH FRIDAY AFTERNOON SO WILL MONITOR TRENDS
IN POSSIBLY REMOVING THE PRECIPITATION FROM THE FORECAST ON
THURSDAY NIGHT. MOIST SOUTHERLY WINDS ON THE BACK SIDE OF THE
RETREATING HIGH PRESSURE SYSTEM WILL BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE WESTERN AREAS AGAIN ON FRIDAY AND SATURDAY. A
DEEP LOW PRESSURE SYSTEM OVER SOUTHEASTERN MANITOBA AND AN
ASSOCIATED APPROACHING COLD FRONT FROM THE GREAT PLAINS WILL BRING
A BETTER CHANCE OF WIDESPREAD SHOWERS AND THUNDERSTORMS SATURDAY
NIGHT INTO SUNDAY. MODEL DIFFERENCES ARISE ON MONDAY AS THE ECMWF
KEEPS THE NORTHLAND DRY WHILE THE GFS LINGERS KEEPS THE CHANCE OF
PRECIPITATION LINGERING. WILL KEEP THE INHERITED FORECAST OF A WET
MONDAY FOR AREAS OF NORTHWESTERN WISCONSIN. TEMPERATURES WILL
REMAIN ON THE SEASONAL SIDE THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1234 PM CDT MON AUG 4 2014

MVFR CEILINGS AT HYR AND DLH WILL IMPROVE TO VFR BY 19Z. LIGHT
NORTHEAST WINDS WITH CLOUD BASES BETWEEN 4K AND 6K FT WILL BE
FOUND OVER THE TAF LOCATIONS THROUGH THIS EVENING. CLEAR SKIES AND
CALM WINDS WILL LEAD TO IFR VISIBILITIES OVER HYR...HIB AND DLH
FROM AROUND 8Z AND CONTINUE TO 13Z. ALSO HAVE A SCT DECK OF LOW
CLOUDS FOR THESE LOCATIONS TO ACCOUNT FOR THE LOW LEVEL MOISTURE.
VFR CONDITIONS RETURN TO ALL TAF SITES AFTER 13Z WITH LIGHT WINDS
AND DEVELOPING VFR CUMULUS FIELD AROUND 16Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  52  75  56  77 /   0   0   0  10
INL  49  78  53  81 /   0  20   0  10
BRD  53  78  56  79 /   0   0   0  10
HYR  52  76  51  79 /  10   0   0  10
ASX  50  73  52  75 /   0   0   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...BEACH HAZARDS STATEMENT UNTIL 8 PM CDT THIS EVENING FOR MNZ037.

WI...BEACH HAZARDS STATEMENT UNTIL 8 PM CDT THIS EVENING FOR WIZ001.

LS...NONE.
&&

SHORT TERM...GROCHOCINSKI
LONG TERM...KK
AVIATION...KK
Hazardous weather outlook, Aug 4, 2:36 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
236 PM CDT MON AUG 4 2014

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051200-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
236 PM CDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF NORTHWEST
WISCONSIN AND OVER THE INTERIOR NORTHERN ARROWHEAD IN MINNESOTA
THROUGH EARLY THIS EVENING. NO SEVERE STORMS ARE EXPECTED...BUT
SOME STORMS IN NORTHWEST WISCONSIN COULD PRODUCE BRIEF SMALL HAIL.

THERE IS A HIGH RISK OF RIP CURRENT ALONG PARK POINT BEACH IN
DULUTH THROUGH THIS EVENING. A HIGH RISK OF SWIMMING HAZARDS MEANS
THAT DANGEROUS WAVES AND CURRENTS ARE EXPECTED ALONG THE SHORE.
SWIMMING CONDITIONS MAY BE LIFE THREATENING TO ANYONE ENTERING THE
WATER. RIP CURRENTS WERE OBSERVED ALONG PARK POINT BEACH EARLIER
TODAY...WHICH PROMPTED THE ISSUANCE OF THE HIGH RISK.

PATCHY FOG IS EXPECTED OVER MUCH OF THE NORTHLAND LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE NORTHERN ARROWHEAD OF
MINNESOTA TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. NO SEVERE
STORMS ARE EXPECTED.

THERE ARE VERY LOW CHANCES OF THUNDERSTORMS OVER CENTRAL AND
NORTH CENTRAL MINNESOTA FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT.
THE CHANCES OF STORMS SPREADS TO THE REST OF THE NORTHLAND
SATURDAY AND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

LSZ121-140>148-051200-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
236 PM CDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE LOW CHANCES OF THUNDERSTORMS OVER WESTERN LAKE SUPERIOR
SATURDAY THROUGH SUNDAY.

GROCHOCINSKI

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 4, 2:25 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
225 PM CDT MON AUG 4 2014

WIZ004-041945-
IRON-
225 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN EASTERN IRON COUNTY...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MERCER...MOVING SOUTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  MERCER BY 230 PM...
  MANITOWISH BY 245 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4605 8999 4615 9019 4624 9013 4629 9001
      4626 8991 4612 8992

GROCHOCINSKI
Special weather statement, Aug 4, 2:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
245 PM CDT MON AUG 4 2014

WIZ004-042000-
IRON-
245 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN EASTERN IRON COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MANITOWISH...MOVING SOUTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  RURAL IRON COUNTY AT 300 PM

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4598 8993 4612 9016 4620 9012 4625 8998
      4623 8991 4600 8991

GROCHOCINSKI
Special weather statement, Aug 4, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
301 PM CDT MON AUG 4 2014

WIZ004-042015-
IRON-
301 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN SOUTHEASTERN IRON COUNTY...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MANITOWISH...MOVING
SOUTHEAST AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4610 9010 4621 8997 4618 8992 4598 8992
      4597 8993 4597 8995

GROCHOCINSKI
Special weather statement, Aug 4, 3:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
302 PM CDT MON AUG 4 2014

WIZ003-004-009-042015-
ASHLAND-IRON-PRICE-
302 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN SOUTHERN IRON COUNTY...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TURTLE FLAMBEAU FLOWAGE...MOVING SOUTHEAST
AT 20 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4609 9034 4618 9018 4600 8996 4593 9021

GROCHOCINSKI
Special weather statement, Aug 4, 3:15 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
315 PM CDT MON AUG 4 2014

WIZ004-009-042030-
IRON-PRICE-
315 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN SOUTHERN IRON COUNTY...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TURTLE FLAMBEAU FLOWAGE...MOVING SOUTHEAST
AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  RURAL IRON COUNTY AT 330 PM
  RURAL PRICE COUNTY AT 330 PM

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4608 9029 4612 9012 4598 9000 4597 9003
      4595 9004 4591 9023

GROCHOCINSKI
Special weather statement, Aug 4, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
316 PM CDT MON AUG 4 2014

WIZ004-042030-
IRON-
316 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORM WITH SMALL HAIL IN SOUTHEASTERN IRON COUNTY...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN IRON COUNTY...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  RURAL IRON COUNTY AT 330 PM

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4608 9009 4612 8992 4606 8991 4598 8992
      4597 8993 4597 9004

GROCHOCINSKI

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:34 PM CDTSpecial Weather StatementDLHPine56 min
Aug 4, 12:00 PM CDTBeach Hazards StatementDLHCarlton, Saint Louis8 hr
Aug 4, 2:25 PM CDTSpecial Weather StatementDLHIron20 min
Aug 4, 2:45 PM CDTSpecial Weather StatementDLHIron15 min
Aug 4, 3:01 PM CDTSpecial Weather StatementDLHIron14 min
Aug 4, 3:02 PM CDTSpecial Weather StatementDLHIron13 min
Aug 4, 3:15 PM CDTSpecial Weather StatementDLHIron15 min
Aug 4, 3:31 PM CDTSpecial Weather StatementDLHPrice14 min
Aug 4, 4:27 PM CDTSpecial Weather StatementDLHPrice33 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.